Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amorfati

help! sore, swollen nose on Retin-A

I am nearing the end of week 7 on Retin-A, 0.04%, and currently have an incredible sore, swollen, and zitty nose. Wondering if anyone has experienced the same.

I do think that I am going through an initial breakout right now (though not totally sure) -- I started RAM by applying it every third night, then every two, then every night starting 28 days into it. The rest of my face has held up fine (zits aside), but I have been getting zits on my nose -- which is usually someplace that I don't get them. Though my nose is the one place where I have always had visible black heads -- and gigantic pores.

The worst part is that while whatever is going on on/in my nose isn't that unsightly, it is very painful. I have maybe four spots that are super painful to touch, and the whole area (bulb of my nose) is swollen -- my nose is visibly larger than it normally is (to me). It does look like there are fewer blackheads in the corners of my nose, but as for the rest, I really can't tell. It also seems like a lot of these zits are really far under the surface -- however, unlike the cysts that I get elsewhere, they are definitely filled with liquidy white pus and can pop.

My nose feels like a balloon ready to pop, being dunked in stinging alcohol. Any suggestions? Reassurances? Shoudl I not use RAM on that area for a while? (seems like I should keep going!) It's been about three days? Four days? Would something topical applied in the morning (BP, clindamycin) help, assuming that basically most pores in my nose are simultaneously inflammed? I'm trying icing now.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×